A Rigorous Geometric Derivation of the Chiral Anomaly in Curved Backgrounds

Bär, C and Strohmaier, A orcid.org/0000-0002-8446-3840 (2016) A Rigorous Geometric Derivation of the Chiral Anomaly in Curved Backgrounds. Communications in Mathematical Physics, 347 (3). pp. 703-721. ISSN 0010-3616

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: (c) 2016, Springer Verlag. This is an author produced version of a paper published in Communications in Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at Springer via https://doi.org/10.1007/s00220-016-2664-1
Dates:
  • Published: November 2016
  • Accepted: 30 March 2016
  • Published (online): 27 May 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Feb 2017 11:49
Last Modified: 30 Jun 2017 22:23
Published Version: https://doi.org/10.1007/s00220-016-2664-1
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00220-016-2664-1

Share / Export

Statistics